PL EN


Preferences help
enabled [disable] Abstract
Number of results
Journal
2013 | 11 | 10 | 1350-1360
Article title

An expansion formula for fractional derivatives of variable order

Content
Title variants
Languages of publication
EN
Abstracts
EN
In this work we extend our previous results and derive an expansion formula for fractional derivatives of variable order. The formula is used to determine fractional derivatives of variable order of two elementary functions. Also we propose a constitutive equation describing a solidifying material and determine the corresponding stress relaxation function.
Publisher

Journal
Year
Volume
11
Issue
10
Pages
1350-1360
Physical description
Dates
published
1 - 10 - 2013
online
19 - 12 - 2013
Contributors
  • Department of Mechanics, Faculty of Technical Sciences, University of Novi Sad, Trg D. Obradovica 6, 21000, Novi Sad, Serbia, atanackovic@uns.ac.rs
author
  • Mathematical Institute, Serbian Academy of Arts and Sciences, Kneza Mihaila 36, 11000, Belgrade, Serbia, markojan@uns.ac.rs
  • Department of Mathematics, Faculty of Natural Sciences and Mathematics, University of Novi Sad, Trg D. Obradovica 3, 21000, Novi Sad, Serbia, pilipovic@dmi.uns.ac.rs
author
  • Mathematical Institute, Serbian Academy of Arts and Sciences, Kneza Mihaila 36, 11000, Belgrade, Serbia, dusan_zorica@mi.sanu.ac.rs
References
  • [1] S. G. Samko, A. A. Kilbas, O. I. Marichev, Fractional Integrals and Derivatives (Gordon and Breach Science Publishers Amsterdam 1993)
  • [2] T. M. Atanackovic, B. Stankovic, Fract. Calc. Appl. Anal. 7, 365 (2004)
  • [3] T. M. Atanackovic, B. Stankovic, Mech. Res. Commun. 35, 429 (2008) http://dx.doi.org/10.1016/j.mechrescom.2008.05.003[Crossref]
  • [4] V. D. Djordjevic, T. M. Atanackovic, J. Comput. Appl. Math. 222, 701 (2008) http://dx.doi.org/10.1016/j.cam.2007.12.013[Crossref]
  • [5] M. R. Rapaic, Z. D. Jelicic, Nonlin. Dyn. 62, 39 (2010) http://dx.doi.org/10.1007/s11071-010-9697-3[Crossref]
  • [6] S. Pooseh, R. Almeida, D. F. M. Torres, Asian J. Control, DOI:10.1002/asjc.617 [Crossref]
  • [7] G. Diaz, C. F. M. Coimbra, Nonlin. Dyn. 56, 145 (2009) http://dx.doi.org/10.1007/s11071-008-9385-8[Crossref]
  • [8] C. M. Soon, C. F. M. Coimbra, M. H. Kobayashi, Ann. Phys. (Leipzig) 14, 378 (2005) http://dx.doi.org/10.1002/andp.200410140[Crossref]
  • [9] L. E. S. Ramirez, C. F. M. Coimbra, Ann. Phys. (Leipzig) 16, 543 (2007) http://dx.doi.org/10.1002/andp.200710246[Crossref]
  • [10] C. F. M. Coimbra, Ann. Phys. (Leipzig) 12, 692 (2003) http://dx.doi.org/10.1002/andp.200310032[Crossref]
  • [11] L. E. S. Ramirez, C. F. M. Coimbra, International Journal of Differential Equations, 2010, ID846107 (2010)
  • [12] H. G. Sun, W. Chen, H. Wei, Y. Q. Chen, Eur. Phys. J. Special Topics 193, 185 (2011) http://dx.doi.org/10.1140/epjst/e2011-01390-6[Crossref]
  • [13] H. G. Sun, W. Chen, Y. Q. Chen, Physica A, 388, 4586 (2009) http://dx.doi.org/10.1016/j.physa.2009.07.024[Crossref]
  • [14] C. F. Lorenzo, T. T. Hartley, Nonlin. Dyn. 29, 57 (2002) http://dx.doi.org/10.1023/A:1016586905654[Crossref]
  • [15] B. Ross, S. Samko, Int. Transf. Spec. Funct. 1, 277 (1993) http://dx.doi.org/10.1080/10652469308819027[Crossref]
  • [16] S. Samko, Anal. Math. 21, 213 (1995) http://dx.doi.org/10.1007/BF01911126[Crossref]
  • [17] T. M. Atanackovic, S. Pilipovic, Fract. Calc. Appl. Anal. 14, 94 (2011)
  • [18] I. Podlubny, Fractional Differential Equations (Academic Press, San Diego, 1999)
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.-psjd-doi-10_2478_s11534-013-0243-z
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.